# SDR DALA1317146712

- Difficulty date: July 26, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 44,092 hours, 16,172 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR HANDLE ENCLOSURE HAS A DEEP GOUGE ON LWR SIDE.  R & R AFT CARGO DOOR ASSY ON CARD 800-62.
